# SDR SWIA202508110009

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 49,547 hours, 42,876 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE AFTER GEAR SELECTOR HANDLE SELECTED IN UP POSITION ON TAKEOFF. RAN QRH. QRH DIRECTED US TO USE THE MANUAL GEAR EXTENSION. WE ULTIMATELY GOT THEN 3 GREEN DOWN AND LOCKED INDICATIONS ON ED-1. HAD A NORMAL, UNEVENTFUL LANDING AT ORD.  (FLIGHT 5344 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30638127 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 30638565 FOR FDR DOWNLOADREFERENCE CP 30641567 FOR INTIAL TROUBLESHOOTING OF GEAR DISAGREE WARNING AND REMOVAL AND REPLACEMENT OF NLG WOW#2/CENTERING HARNESS AND BRACKET. REFERENCE CP 30641572 FOR ADJUSTMENT OF NLG WOW#2 AND CENTERING/EXTENSION SENSORSREFERENCE CP 30641581 FOR INSTALLATION OF NLG HARNESS SUPPORT BLOCKREFERENCE CP 30638124 FOR SERVICING OF THE NOSE LANDING GEAR SHOCK STRUT - AIRCRAFT ONTHE GROUND.DUE TO REPEAT SERVICING OF NLG STRUT WITH NITROGEN SUSPECT NLG SERVICING TO BE REQUIRED DUE TO IMPROPER EXTENSION OF NLG STRUT AND NLG CENTERING/EXTENSION SENSOR AND BRACKET OUT OF LIMITS AND UNSERVICEABLE TO BE JOINT CAUSE OF GEAR DISAGREE. FDR ANALYSIS REPORTED THAT ONLY THE NLG FAILED TO RETRACT AFTER LANDING GEAR CONTROL HANDLE WAS SELECTED UP. PERFORMED MULTIPLE EXTENSION/RETRACTION CHECKS OF THE LANDING GEAR IAW CRJ 200 AMM 32-30-00. OPS CHECK GOOD AT THIS TIME. AIRCRAFT OK FOR CONTIN
